Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

No periods after mirena IUD removal, taking microgestin, had unprotected sex. Does pill affect periods?

I recently had my mirena iud removed about two and a half months ago. I had the iud in for the full five years. I never got my period in those five years, and I still have yet to get it now. I was wondering when i should expect my period. I did have unprotected sex right before removal. I should also mention I am taking microgestin. Does taking another form of birthcontrol effect my period?
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Dear Sally,
If you had unprotected sex just before removal of mirena and started microgestin straight away, then its unlikely that you are pregnant. Generally one should have their periods during the one week of not taking pills (microgestin). Periods may be delayed for you as you have been using Mirena. Nevertheless you must consult a doctor.

Take care
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor